# SDR DALA1206223358

- Difficulty date: January 31, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 718
- Aircraft time: 6,342 hours, 880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORROSION OUT OF LIMITS AS PER SRM 53-31-15 FIG 101, FR47-FR53.2.  REPLACE SEAT TRACK AS PER SRM 53-31-15.
